American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Pak-ken Wong. On the Arens product and annihilator algebras . Proc. Amer. Math. Soc. 30 (1971) 79-83. MR 0281005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. Sinclair. The norm of a hermitian element in a Banach algebra . Proc. Amer. Math. Soc. 28 (1971) 446-450. MR 0275164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Allan C. Cochran. Weak $A$-convex algebras . Proc. Amer. Math. Soc. 26 (1970) 73-77. MR 0262830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. M. Sinclair. Jordan automorphisms on a semisimple Banach algebra . Proc. Amer. Math. Soc. 25 (1970) 526-528. MR 0259604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bernard R. Gelbaum. Tensor products of Banach algebras. II . Proc. Amer. Math. Soc. 25 (1970) 470-474. MR 0259601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kjeld B. Laursen. Maximal two-sided ideals in tensor products of Banach algebras . Proc. Amer. Math. Soc. 25 (1970) 475-480. MR 0283571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernard R. Gelbaum. $Q$-uniform Banach algebras . Proc. Amer. Math. Soc. 24 (1970) 344-353. MR 0256162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. M. Sinclair. Jordan homomorphisms and derivations on semisimple Banach algebras. . Proc. Amer. Math. Soc. 24 (1970) 209-214. MR 0250069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul R. Chernoff. Elements of a normed algebra whose $2\sp{n}{\rm th}$ powers lie close to the identity . Proc. Amer. Math. Soc. 23 (1969) 386-387. MR 0246122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] I. N. Spatz. Smooth Banach algebras . Proc. Amer. Math. Soc. 22 (1969) 328-329. MR 0244765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wei-lung Ting. On cohomology groups of Banach algebras . Proc. Amer. Math. Soc. 21 (1969) 175-178. MR 0246123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sandy Grabiner. The nilpotency of Banach nil algebras . Proc. Amer. Math. Soc. 21 (1969) 510. MR 0236700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marc A. Rieffel. On the continuity of certain intertwining operators, centralizers, and positive linear functionals . Proc. Amer. Math. Soc. 20 (1969) 455-457. MR 0236705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence J. Wallen. On the magnitude of $x\sp{n}-1$ in a normed algebra . Proc. Amer. Math. Soc. 18 (1967) 956. MR 0216295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bruce Alan Barnes. Some theorems concerning the continuity of algebra homomorphisms . Proc. Amer. Math. Soc. 18 (1967) 1035-1038. MR 0220058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. Terrell Gardner. Square roots in Banach algebras . Proc. Amer. Math. Soc. 17 (1966) 132-134. MR 0188815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. F. Rennison. A note on the extension of associative products . Proc. Amer. Math. Soc. 17 (1966) 1375-1377. MR 0201995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harvey A. Smith. Tensor products of locally convex algebras . Proc. Amer. Math. Soc. 17 (1966) 124-132. MR 0188818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] L. Terrell Gardner. An invariance theorem for representations of Banach algebras . Proc. Amer. Math. Soc. 16 (1965) 983-986. MR 0182890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bertram Yood. On the extension of modular maximal ideals . Proc. Amer. Math. Soc. 14 (1963) 615-620. MR 0151865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. Olubummo. Weakly compact $B\sp{\#}$-algebras . Proc. Amer. Math. Soc. 14 (1963) 905-908. MR 0155198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] P. M. Cuttle. Operators on a quasi-reflexive Banach space . Proc. Amer. Math. Soc. 13 (1962) 993-997. MR 0143041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bernard R. Gelbaum. Note on the tensor product of Banach algebras . Proc. Amer. Math. Soc. 12 (1961) 750-757. MR 0131186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia